The periodic solutions of second and third order linear systems
Differencialʹnye uravneniâ, Tome 7 (1971) no. 6, pp. 1007-1011
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1971_7_6_a6,
author = {L. V. Trigubovich},
title = {The periodic solutions of second and third order linear systems},
journal = {Differencialʹnye uravneni\^a},
pages = {1007--1011},
year = {1971},
volume = {7},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1971_7_6_a6/}
}
L. V. Trigubovich. The periodic solutions of second and third order linear systems. Differencialʹnye uravneniâ, Tome 7 (1971) no. 6, pp. 1007-1011. http://geodesic.mathdoc.fr/item/DE_1971_7_6_a6/